# SDR AALA201701159004

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100140048
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FORWARD CABIN EMERGENCY LIGHT 618WL6 WIRE DAMAGED. REPLACED WIRE HARNESS PER AMM 33-51-12.
